# SDR MASA2011111464024

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 18,085 hours, 14,439 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 FIRE BOTTLE DISCHARGED.  REPLACED FIRE BOTTLE.
